# SDR CA030807003

- Difficulty date: July 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 22850080801
- Condition: Damaged
- Location: Lt Upper
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) CREW WAS NOTIFIED BY TOWER THAT THE LT UPPER ENGINE COWLING HAD COME OFF THE AIRCRAFT, AND WAS LAYING ON THE RUNWAY. A/C RETURNED AND LANDED THEY FOUND THE FASTENER STILL LOCKED ON THEIR DZEUS RECEPATCLE .THEY REPLACED THE DAMAGED DZEUS RECEPTACLE AND REPLACE UPPER AND LOWER COWL.NO ADDITIONAL DAMAGES ON THE STRUCTURE AND THE NACELLE.
